# SDR QXEA200500004

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,366 hours, 24,338 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Baffle
- Condition: Inoperative
- Location: Zone 100
- Part time: 17,366 hours, 24,338 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EUG - FLIGHT 2081 - THE CREW RAN THE CHECKLIST WHEN THE FLIGHT COMPARTMENT DUCT HOT CAUTION LIGHT ILLUMINATED ON DESCENT.  MAINTENANCE INSPECTED THE SYSTEM AND PERFORMED MEGGERING AND INTEGRITY CHECKS OF THE WIRES AND SWITCHES.  THE CHECKS WERE GOOD.  MAINTENANCE REPLACED THE BAFFLE LOCATED IN THE ECS SPLITTER DUCT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVCICE.
